# SDR C2XA03BT109

- Difficulty date: November 19, 2003
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 2,512 hours, 1,348 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Fire
- Location: Gpu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, GPU CAUGHT FIRE AT CONNECTOR END AND BURNED AIRCRAFT AT GPU RECEPTICAL (GPU WAS ARCHING WHEN GPU CORD WAS PULLED).  MAINTENANCE INSPECTED FUSELAGE AND GPU RECEPTICAL AND FOUND NO DAMAGE.  OPS CHECKED AIRCRAFT FOR EICAS MESSAGES AND CONDITION.  OPS CHECKED GOOD IAW EMB 145 AMM 24-40-00.
